Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Meds causing Ejac problems?

Meds causing Ejac problems?

I’ve always had ejaculations that at least squirted a little. Last week, my doctor (a well respected internist) put me on 25mg of desipramine (an old antidepressant) for fibromyalgia. I felt certain side effects like headaches and drowsiness.

Anyway I hadn’t masturbated in a couple days so I decided to try it out to make sure I was still functioning. Well right before I was about to orgasm, half my load just dripped out the top of my dick. a couple seconds later I orgasmed and the other half dripped out, and i felt a small burning sensation. I took the next night off from masterbation, and masterbated the night after and the exact same thing happened. This time, before i orgasmed 1/2 my load drizzled out again, and i just stopped masterbating. I cleaned up, thought about it, and decided to finish up and have my orgasm. I felt the exact same symptoms (slight burning) and just dribbling the 2nd half when i orgasmed.

Is it possible that this is mental, or could my meds actually cause something lilke this??? And i felt NO burning when I urinated, even right after masturbation…..only while i was orgasming. I’ve been checked for all std’s, so I know thats not a problem. Anyway, I’m about to call the doctor.

Sorry for the long message….just kinda scared.

Some antidepressants have been known to inhibit orgasm or cause retrograde ejaculation. Ask your doctor about this.

Check it out guys, no need to have a big dick if you ain't gonna use it!!

I’ve been on anti-depressants (Celexa, Wellbutrin) for a few months and for the first three weeks or so I had trouble oragasming. I would get right up to the treshold but just couldn’t get over the edge without a lot of concentration, stimulation, and arousal. It got somewhat easier after a month or so. You might give it some time to see if this happens to you, but as Dr. Luv says, you should talk to your doctor. I told mine that my libido had decreased from Celexa and he perscribed Wellbutrin too. Wellbutrin has me back to my old self thinking nasty thoughts all the time, and I can orgasm — although not as easily as I did without antidepressants.

Painful orgasm is a sometimes side effect of the drug you are taking. Do what luvdadus said. Your doc. may be able to substitute something else that will give you the benefit you are after without the fallout.



I gave the doc’s offics a call, and the nurse called back and told me to stop taking the meds immediatly. It’s kind of a disappointment because i was looking forward to being on antidepressants, but at least i can do a test run to see if my schlong is back to normal w/out the meds. Thanks for the replies.



What are you exact symptoms with the fibromyalgia? I assume the joint and muscle pain makes you depressed? If so there may be other medications that your doctor can put you on. Read up on it. There may also be herbs that one could use to help out with the diagnosis you have.

“You see, I don’t want to do good things, I want to do great things.” ~Alexander Joseph Luthor

I know Lewd Ferrigno personally.

Similar Threads 
ThreadStarterForumRepliesLast Post
PE causing delayed ejaculation problemsdjra8Penis Enlargement Basics1806-10-2014 11:27 PM
Meds that will stop turtlingscotlandPenis Enlargement Basics1201-11-2013 03:32 PM
I Need Help, Problems GettingKeeping an ErectioniPhonePenis Enlargement Basics412-17-2012 08:10 AM
Clamping is causing major erection problems!mike2002Injuries and Treatments1104-16-2006 08:27 AM
Urination and Ejaculation problemsZombi3Injuries and Treatments102-27-2005 07:01 PM

All times are GMT. The time now is 11:33 PM.